Join the 'Procardia' group to help and get support from people like you.
We found 11 questions associated with the 'Procardia' topic.
Posted 3 Apr 2013 by • 1 answer
Posted 5 Jul 2010 by • 1 answer
1. Is there a calcium channel blocker that is know for less side effects than the others ? 2. I'm taking generic for Procardia XL. I seemed to be OK for several months but now I'm getting what I think are side effects from it - nausea, funny feeling in the head, tingling, etc. Is this ...
Posted 2 Oct 2009 by • 1 answer
Posted 18 Oct 2010 by • 1 answer
Which pharmaceutical company makes Procardia XL. Is it possible to get the medicatiton at a reduced cost or free if it is not affordable. I have a friend who has not taken her medication in two weeks because she does not have the money to pay for it.
Posted 28 Feb 2011 by • 1 answer
I was told that it is the major or one of the major contributors that can lead to renal failure.
Posted 16 Jan 2015 by • 1 answer
I was on Procardia 30 mg but suffered terrible headaches dizziness and just feeling awful. Dr. switched me to losartan HCT Z one week ago. I also take Xanax in very small doses occasionally. My pressure was never really very high. 160/90 on a single occasion but have family history of HPB and heart ...
Posted 4 Feb 2011 by • 1 answer
One reason for taking the VERY expensive Procardia XL is that w/ the osmotic delivery system, I can take it w/ water on an empty stomach OR w/ a meal, together w/ other meds. & supps. (vits. mins. & herbs). And, if I have a drink after dinner, its still OK. There aren't enough hours in ...
Posted 15 Apr 2011 by • 1 answer
Posted 18 Apr 2012 by • 1 answer
Calcium channel blockers? has anybody else taken 1 of these meds and had your anxiety and depression
Posted 2 Jan 2017 by • 1 answer
disappear? I was put on Procardia xl and before me stomach and head began to hurt terribly I was clear minded and not depressed but the side effects were just too much to continue. Is this common and is their any psychotropic meds that act similarly?
Posted 14 Dec 2011 by • 1 answer